Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 271, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 31, 2008, 1:45 PM CDT for Barton County, Missouri; Crawford County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 1:45 PM CDT (18:45 UTC)
- Expired
- May 31, 2008, 2:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Crawford County, KS, Barton County, MO
The radar
The Springfield radar (KSGF), 87 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 1:57 PM CDT | HAIL 0.75 | 2 Ne Ringo, KS | |
| May 31, 2:21 PM CDT | HAIL 0.7 | 1 W Iantha, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 31, 4:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 311845
SVRSGF
KSC037-MOC011-311945-
/O.NEW.KSGF.SV.W.0271.080531T1845Z-080531T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
CENTRAL CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 245 PM CDT.
* AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR RINGO...OR NEAR GIRARD...MOVING EAST AT 45
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRONTENAC...ARMA AND PITTSBURG BY 150 PM CDT.
MINDENMINES AND MULBERRY BY 155 PM CDT.
MINDENMINES AND LIBERAL BY 200 PM CDT.
LIBERAL BY 205 PM CDT.
8 MILES SOUTH OF VERDELLA BY 210 PM CDT.
LAMAR BY 220 PM CDT.
THE TOWNS OF CROWEBURG...YALE...BURGESS...IANTHA...OAKTON...BOSTON...
LAMAR HEIGHTS AND KENOMA ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3765 9419 3764 9417 3764 9409 3748 9408
3747 9409 3735 9409 3735 9443 3740 9488
3761 9489
TIME...MOT...LOC 1845Z 271DEG 39KT 3749 9476
$$
CLAYCOMB2 follow-up statements
000
WWUS53 KSGF 311910
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SAT MAY 31 2008
KSC037-311920-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-080531T1945Z/
CRAWFORD KS-
210 PM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CRAWFORD COUNTY IS
CANCELLED...
LAT...LON 3761 9461 3765 9419 3764 9417 3764 9409
3748 9408 3747 9409 3743 9410 3735 9409
3735 9444 3738 9459
TIME...MOT...LOC 1910Z 265DEG 34KT 3751 9447
$$
MOC011-311945-
/O.CON.KSGF.SV.W.0271.000000T0000Z-080531T1945Z/
BARTON MO-
210 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR BARTON COUNTY...
AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LIBERAL...OR 8 MILES SOUTHWEST OF
VERDELLA...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMAR BY 225 PM CDT.
THE TOWNS OF IANTHA...OAKTON...LAMAR HEIGHTS...IRWIN...KENOMA AND
MILFORD ARE IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
LAT...LON 3761 9461 3765 9419 3764 9417 3764 9409
3748 9408 3747 9409 3743 9410 3735 9409
3735 9444 3738 9459
TIME...MOT...LOC 1910Z 265DEG 34KT 3751 9447
$$
CLAYCOMB000
WWUS53 KSGF 311937
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT SAT MAY 31 2008
MOC011-311947-
/O.EXP.KSGF.SV.W.0271.000000T0000Z-080531T1945Z/
BARTON MO-
237 PM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR BARTON COUNTY EXPIRES AT 245
PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3761 9461 3765 9419 3764 9417 3764 9409
3748 9408 3747 9409 3743 9410 3735 9409
3735 9444 3738 9459
TIME...MOT...LOC 1937Z 265DEG 34KT 3753 9415
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:19 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 31, 12:19 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1219 PM CDT SAT MAY 31 2008 ...UPDATE TO AVIATION... .UPDATE... EYES ARE CURRENTLY FOCUSED STAGE WEST. WARM ADVECTION REGIME OVER SOUTHEASTERN KANSAS HAS LED TO VIGOROUS THUNDERSTORM DEVELOPMENT. NUMEROUS REPORTS OF VERY LARGE HAIL HAVE BEEN RECEIVED WITH THIS ACTIVITY IN AND NEAR THE WICHITA AREA. THE BULK OF THIS ACTIVITY WILL REMAIN JUST TO THE WEST OF THE OUTLOOK AREA THROUGH MID MORNING...WITH THE BETTER RISK OF STORMS OVER OUR EXTREME SOUTHEAST KANSAS COUNTIES FROM MID TO LATE MORNING. OVERALL SYSTEM MOTION HAS BEEN MORE TO THE SOUTHEAST DURING THE PAST HOUR. HOWEVER NUMEROUS CELL SPLITS HAVE RESULTED IN VASTLY DEVIANT MOTIONS WITH A FEW STORMS. AS OPPOSED TO YESTERDAY...NOT MUCH IS THERE TO HOLD BACK CONVECTIVE DEVELOPMENT TODAY. WHILE THE SURFACE FRONT IS PARKED TO OUR NORTH...A FEW BOUNDARIES HAVE BEEN LEFT OVER FROM CONVECTION FRIDAY EVENING. THE AREA CERTAINLY REMAINS QUITE MOIST AND AMPLE HEATING WILL LEAD TO MODERATE TO HIGH INSTABILITY. THIS WILL LIKELY RESULT IN SCATTERED THUNDERSTORM DEVELOPMENT FROM THE LATE MORNING HOURS ONWARD. THE AREA WILL BE ON THE SOUTHERN PERIPHERY OF DECENT MID LEVEL FLOW...WITH 40KT DEEP LAYER SHEAR SUPPORTIVE OF MULTICELL AND SUPERCELL STRUCTURES. COOLER MID LEVEL TEMPS WILL ENHANCE THE RISK FOR HAIL TODAY...WITH GOLF BALL OR EVEN SLIGHTLY LARGER HAIL POSSIBLE. ALL TOLD...IT LOOKS LIKE ON AGAIN...OFF AGAIN THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE THIS MORNING ONWARD. LOW LEVEL JET DEVELOPMENT TONIGHT...ALONG WITH LINGERING LOW LEVEL BOUNDARIES... WILL RESULT IN A MAINTENANCE OF THUNDERSTORM DEVELOPMENT THROUGH THE OVERNIGHT HOURS. HAIL AND WIND WILL BE CONSISTENT SEVERE WEATHER RISKS...WITH AN OUTSIDE SHOT AT AN ISOLATED TORNADO WITH THE STRONGEST OF STORMS THIS AFTERNOON AND EVENING. GAGAN && .DISCUSSION... THE THUNDERSTORMS THAT DEVELOPED ACROSS THE AREA LAST EVENING DIMINISHED THIS MORNING AS INSTABILITY WEAKENED. STORMS CONTINUE EAST OF THE CWA ACROSS EXTREME EASTERN MISSOURI ON TO THE EAST. THESE STORMS HAVE BEEN AIDED...IN PART...BY A SOUTHWESTERLY LOW LEVEL JET. ACROSS THE AREA THE LOW LEVEL WINDS ARE QUITE WEAK... HOWEVER ACROSS CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS THE LOW LEVEL JET IS PICKING UP SOME. THIS LOW LEVEL JET COULD BE THE FOCUS FOR ADDITIONAL THUNDERSTORMS EARLY THIS MORNING. IF THIS ACTIVITY DEVELOPS IT SHOULD MOVE TO THE EAST AND COULD AFFECT THE WESTERN CWA DURING THE MORNING HOURS. A WARM AND MUGGY AIRMASS WILL REMAIN OVER THE AREA TODAY...WITH TEMPERATURES ONCE AGAIN WARMING INTO THE MIDDLE TO UPPER 80S WITH DEWPOINTS WELL INTO THE 60S. HOWEVER...TEMPERATURES ALOFT WILL BE COOL DUE TO AN ELEVATED FRONT MOVING THROUGH THE AREA YESTERDAY EVENING. THIS WILL RESULT IN A WEAKER CAP MAKING SCATTERED THUNDERSTORMS POSSIBLE WITH THE HEATING OF THE DAY. THIS EVENING INTO THE OVERNIGHT HOURS A WEAK UPPER LEVEL DISTURBANCE WILL RIDE THE NORTHWEST FLOW ALOFT INTO THE AREA. A LOW LEVEL JET WILL ALSO BE A LITTLE STRONGER TONIGHT...WHICH COULD ALLOW CONVECTION TO LAST LONGER INTO THE OVERNIGHT HOURS. THE ATMOSPHERE WILL BECOME QUITE UNSTABLE ONCE AGAIN THIS AFTERNOON AND EVENING...AND WITH 0-6KM BULK SHEAR VALUES AROUND 40KT....SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE. THE MAIN HAZARDS WILL BE DAMAGING WINDS... LARGE HAIL AND LOCALLY HEAVY RAINFALL. ALTHOUGH THE RISK FOR TORNADOES APPEARS TO BE LOW...CANNOT COMPLETELY RULE OUT AN ISOLATED ONE ACROSS ACROSS KANSAS INTO EXTREME SOUTHWESTERN MISSOURI...WHERE SHEAR WILL BE A BIT STRONGER. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA ON SUNDAY INTO MONDAY AS A WARM FRONT PUSHES THROUGH THE AREA AND THE AIRMASS REMAINS MOIST AND UNSTABLE. GIVEN THE INSTABILITY THAT WILL BE IN PLACE...STRONG TO SEVERE WEATHER WILL BE POSSIBLE WITH ANY THUNDERSTORMS DEVELOPMENT. WARM AND MUGGY CONDITIONS LOOK TO CONTINUE THROUGH MOST OF NEXT WEEK. COULD SEE SOME POP UP THUNDERSTORMS DURING THE EVENING HOURS TUESDAY AND WEDNESDAY. THURSDAY INTO FRIDAY A COLD FRONT WILL PUSH THROUGH THE AREA BRINGING MORE WIDESPREAD THUNDERSTORMS...AND ADDITIONAL CHANCES FOR SEVERE WEATHER TO THE AREA. WISE && .AVIATION... FOR THE 18Z TAFS...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO AFFECT BOTH JLN/SGF TERMINAL LOCATIONS THROUGH THE FIRST PART OF THE AFTERNOON. CLOUDS AND RAIN WILL LIKELY KEEP TEMPERATURES DOWN QUITE A BIT INITIALLY...HOWEVER SOME CLEARING BY LATE AFTERNOON COULD INCREASE THE INSTABILITY SOMEWHAT. STILL LOOKING AT NEXT ROUND OF SHOWERS/THUNDERSTORMS TO OCCUR LATE TONIGHT INTO SUNDAY AS ANOTHER COMPLEX OF THUNDERSTORMS DEVELOPS OUT IN KANSAS AND SHIFTS SOUTHEAST INTO WESTERN MISSOURI SIMILAR TO THIS MORNING. WILL SEE CEILINGS FOR A FEW HOURS THIS AFTERNOON FROM 2500 TO 3500 AT SGF BEFORE CLOUDS BREAK UP LATER IN THE AFTERNOON. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 31, 12:33 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1233 PM CDT SAT MAY 31 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1233 PM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: HAIL TO THE SIZE OF QUARTERS... DAMAGING WINDS IN EXCESS OF 60 MPH... LOCALLY HEAVY RAINFALL... AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS WILL MAINLY CONFINED TO AREAS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SOUTH AND EAST OF AN OSCEOLA TO SALEM LINE THIS AFTERNOON. DISCUSSION: THUNDERSTORMS LEFT OVER FROM A THUNDERSTORM COMPLEX THAT MOVED OUT OF KANSAS THIS MORNING AND INTO MISSOURI WILL CONTINUE OVER MUCH OF SOUTHERN MISSOURI THROUGH THE AFTERNOON. THIS WILL HELP TO LIMIT THE INSTABILITY OVER A LARGE PORTION OF THE AREA. HOWEVER...CLEARING ON THE BACK SIDE OF THESE THUNDERSTORMS OVER EXTREME WESTERN MISSOURI WILL ALLOW FOR INSTABILITY TO INCREASE LATER THIS AFTERNOON. A FEW OF THE STORMS OVER SOUTHWEST MISSOURI AND SOUTHEAST KANSAS COULD PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT AND PUSH INTO SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI LATE TONIGHT AND SUNDAY MORNING. LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THIS THUNDERSTORM COMPLEX. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI ON SUNDAY. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER SOUTHWEST SECTIONS OF MISSOURI AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 31, 1:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL WEBB CITY 37.15N 94.48W
05/31/2008 E0.25 INCH JASPER MO AMATEUR RADIO
&&
HATCHLocal storm report, May 31, 1:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL CARTHAGE 37.18N 94.31W
05/31/2008 E0.25 INCH JASPER MO AMATEUR RADIO
&&
HATCHLocal storm report, May 31, 1:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL CARTHAGE 37.18N 94.31W
05/31/2008 E0.70 INCH JASPER MO PUBLIC
&&
HATCHLocal storm report, May 31, 1:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL 1 NE GRANBY 36.93N 94.24W
05/31/2008 E0.25 INCH NEWTON MO TRAINED SPOTTER
&&
HATCHLocal storm report, May 31, 1:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL FRONTENAC 37.46N 94.69W
05/31/2008 E0.25 INCH CRAWFORD KS EMERGENCY MNGR
&&
HATCHLocal storm report, May 31, 1:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL CARL JUNCTION 37.18N 94.57W
05/31/2008 E0.75 INCH JASPER MO FIRE DEPT/RESCUE
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 57 min |
| May 30, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 56 min |
| May 30, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 62 min |
| May 30, 10:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 65 min |
| May 30, 10:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Phelps, Pulaski | 66 min |
| May 30, 10:25 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Dallas, Greene, Polk | 65 min |
| May 30, 10:43 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 62 min |
| May 30, 10:58 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 47 min |
| May 31, 9:41 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 31, 12:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| May 31, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 46 min |
| May 31, 2:35 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 21 more | 40 hr |
| May 31, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 39 min |
| May 31, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 30 min |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.